I will heed your advice!

I am bull-headed (as my wife will give an “Amen” to …but not stupid!

I am going to drop the Topamax back down to 75 mg (from 100mg) for a month or so and see if it begins to relieve any of the head / ear pressure.

I would not say I have fallen flat on my face…but I was certainly better a month ago when I was at the 75 mg Topamax.

No other changes have gone on with me medically, nutritionally, et al.

So…today I will begin the “new trial” and see what happens.

Something has caused my ears and head to be more full and the tinnuitis has increased certainly.

I will keep you posted. I have a hard time believing that a 25mg increase in Topamax could cause these symptoms, but who the f### knows anymore. Cheers all…Have a good weekend, your dizzy friend in Washington…Todd

— Begin quote from "Go Gonzaga"

I have a hard time believing that a 25mg increase in Topamax could cause these symptoms, but who the f### knows anymore.

— End quote

Hi Todd,
you could look at it another way - that 25mg represented a 33% increase in dosage terms, which is not an insignificant titration!! :wink:
Best wishes,
Tony.

Just remembered - I also seem to remember people mentioning ear fullness/pressure in their experiences here:

askapatient.com/viewrating.a … PerPage=20

Tony.

Tony’s point is a good one. Plus, you really need to take into account that you are combining the increase in dosage of a potent drug with the meds that are already in your system. Though you may normally have a high tolerance to medication, there’s no predicting how a particular med will affect you or interact with a medication cocktail at a particular point.
Personally, I’ve found the tinkering and unpredictability of medication efficiency to be very frustrating at times.
Todd - do you have seasonal allergies?
Gail